INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Spatially stochastic reaction in stationary Reaction-Diffusion equations
Autor/es:
MAURICIO BELLINI
Revista:
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
Editorial:
Societá Italiana di Fisica
Referencias:
Lugar: Bologna; Año: 1999 vol. 114 p. 1429 - 1429
ISSN:
0369-3554
Resumen:
I study Reaction-Difussion equations for stationary patterns of concentration where the reaction term is spatially stochastic.
rds']